# SDR ASAA2024050949665

- Difficulty date: May 9, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R1 DOOR SCUFF PLATE SUPPORT STRUCTURE HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED R1 SCUFF PLATE CENTER SUPPORT IAW BOEING 737-800 SRM 51-40-02-0G-0W-.75 O-.090 R-.071 L-2" D-.019.
